Thanks [B]Mark, Linda and Rod[/B],
I had the PEs Thursday and Friday and they went well. I discussed my experience with the blood center doc. He has patients who have experience a “delayed” vasovagal response typically 30 minutes to an hour after the exchange. He attributes it to a “fluid shift” and for me ordered an extra 500ml of saline during the rinse cycle and asked that I stick around for an extra 30 minutes after the exchange. I felt a little nausia on the way home, but otherwise felt ok. I only received calcium injections the first 2-3 sessions and seemed to tolerate the PE well without calcuim injections up until the last episode. The next time I have a PE I will ask about the calcium gluconate rate to see if adjusting it might be a good course to take.
The burning and numbness in my feet and fingers began diminishing Sunday and are improving daily. The strange “smells” (olfactory involvement) are gone and my tongue is back to normal. My muscle fatigue hasn’t improved much and my stamina is still not right. My calves are still difficult to stretch out and are particularly tight in the mornings.
My eyes were puffy last week and I’ve noticed some stiffness in my finger and knee joints. (Related to CIDP???) :confused:
[B]Julie[/B], I have also noticed my upper abdomen being a little bloated and remember your posts. Unfortunately I don’t know if it is caused by CIDP or the holidays. I am going to get back on my Sugar Buster diet to see, but it will have to wait until after the cruise… 😀 (I may return to Houston with an even larger but more tanned belly). LOL.
[B]Linda[/B], thank you for the prayers; I am blessed in that God is answering them and that I have such wonderful buddies who are praying for me. I have been getting B-12 injections once per month now. It has been a while since my last B-12 test and I haven’t seen the results yet. So I don’t know if once per month is sufficient or not. I do know that I feel really good after a B-12 injection.